# SDR C2XA01TY037

- Difficulty date: March 7, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 3,835 hours, 2,620 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 14532751001
- Condition: Chafed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND ELEVATOR SPRING TAB ACTUATOR INBOARD FAIL SAFE TAB, WAS FOUND TO BE CHAFED.  MAINTENANCE REPAIRED THE FAIL SAFE TAB IAW EMB GST-0705/01 AND EMB-145 CPM 51-21-06, REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED INSPECTION.
